Lesen statt warten - Kostenloser Sofortzugriff* aufs eBook bei jeder Buchbestellung

Springer Series in Operations Research and Financial Engineering

Stochastic Models with Power-Law Tails

The Equation X = AX + B

Autoren: Buraczewski, Dariusz, Damek, Ewa, Mikosch, Thomas

Vorschau
  • Covers fields which are not available in book form and are spread over the literature
  • Provides an accessible introduction to a complicated stochastic model
  • A readable overview of one of the most complicated topics on applied probability theory
Weitere Vorteile

Dieses Buch kaufen

eBook 71,68 €
Preis für Deutschland (Brutto)
  • ISBN 978-3-319-29679-1
  • Versehen mit digitalem Wasserzeichen, DRM-frei
  • Erhältliche Formate: EPUB, PDF
  • eBooks sind auf allen Endgeräten nutzbar
  • Sofortiger eBook Download nach Kauf
Hardcover 128,39 €
Preis für Deutschland (Brutto)
  • ISBN 978-3-319-29678-4
  • Kostenfreier Versand für Individualkunden weltweit
  • Kostenloser Sofortzugriff* auf die eBook-Version bei jeder Buchbestellung
  • Gewöhnlich versandfertig in 3-5 Werktagen.
Softcover 90,94 €
Preis für Deutschland (Brutto)
  • ISBN 978-3-319-80624-2
  • Kostenfreier Versand für Individualkunden weltweit
  • Kostenloser Sofortzugriff* auf die eBook-Version bei jeder Buchbestellung
  • Gewöhnlich versandfertig in 3-5 Werktagen.
Über dieses Buch

In this monograph the authors give a systematic approach to the probabilistic properties of the fixed point equation X=AX+B. A probabilistic study of the stochastic recurrence equation X_t=A_tX_{t-1}+B_t for real- and matrix-valued random variables A_t, where (A_t,B_t) constitute an iid sequence, is provided. The classical theory for these equations, including the existence and uniqueness of a stationary solution, the tail behavior with special emphasis on power law behavior, moments and support, is presented. The authors collect recent asymptotic results on extremes, point processes, partial sums (central limit theory with special emphasis on infinite variance stable limit theory), large deviations, in the univariate and multivariate cases, and they further touch on the related topics of smoothing transforms, regularly varying sequences and random iterative systems.

The text gives an introduction to the Kesten-Goldie theory for stochastic recurrence equations of the type X_t=A_tX_{t-1}+B_t. It provides the classical results of Kesten, Goldie, Guivarc'h, and others, and gives an overview of recent results on the topic. It presents the state-of-the-art results in the field of affine stochastic recurrence equations and shows relations with non-affine recursions and multivariate regular variation.

Stimmen zum Buch

“The authors collected together almost all the results on the stochastic recurrence equation, and on its stationary solution. … in the course of the reading we learn about Markov chains, renewal and implicit renewal theory, regular variation … point process techniques, etc. Therefore, I warmly recommend this monograph not only to those interested in the current topic of stochastic recurrence equations, but also to those who want to learn some modern methods of probability theory.” (Norbert Bogya, Acta Scientiarum Mathematicarum, Vol. 83 (1-2), 2017)

“It consists of five sections, five appendixes, a list of abbreviations and symbols, 262 references, and an index. It is a well-written and interesting book, and represents a good material for students and researchers.” (Miroslav M. Ristić, zbMATH 1357.60004, 2017)


Inhaltsverzeichnis (5 Kapitel)

Inhaltsverzeichnis (5 Kapitel)

Dieses Buch kaufen

eBook 71,68 €
Preis für Deutschland (Brutto)
  • ISBN 978-3-319-29679-1
  • Versehen mit digitalem Wasserzeichen, DRM-frei
  • Erhältliche Formate: EPUB, PDF
  • eBooks sind auf allen Endgeräten nutzbar
  • Sofortiger eBook Download nach Kauf
Hardcover 128,39 €
Preis für Deutschland (Brutto)
  • ISBN 978-3-319-29678-4
  • Kostenfreier Versand für Individualkunden weltweit
  • Kostenloser Sofortzugriff* auf die eBook-Version bei jeder Buchbestellung
  • Gewöhnlich versandfertig in 3-5 Werktagen.
Softcover 90,94 €
Preis für Deutschland (Brutto)
  • ISBN 978-3-319-80624-2
  • Kostenfreier Versand für Individualkunden weltweit
  • Kostenloser Sofortzugriff* auf die eBook-Version bei jeder Buchbestellung
  • Gewöhnlich versandfertig in 3-5 Werktagen.
Loading...

Wir empfehlen

Loading...

Bibliografische Information

Bibliographic Information
Buchtitel
Stochastic Models with Power-Law Tails
Buchuntertitel
The Equation X = AX + B
Autoren
Titel der Buchreihe
Springer Series in Operations Research and Financial Engineering
Copyright
2016
Verlag
Springer International Publishing
Copyright Inhaber
Springer International Publishing Switzerland
eBook ISBN
978-3-319-29679-1
DOI
10.1007/978-3-319-29679-1
Hardcover ISBN
978-3-319-29678-4
Softcover ISBN
978-3-319-80624-2
Buchreihen ISSN
1431-8598
Auflage
1
Seitenzahl
XV, 320
Anzahl der Bilder
4 schwarz-weiß Abbildungen, 5 Abbildungen in Farbe
Themen

*sofort verfügbar bei Bestellung eines Print-Titels, da es aufgrund der COVID-19-Situation zu Lieferverzögerungen kommen kann. Dieses Angebot ist befristet und richtet sich nach der Verfügbarkeit des eBook-Titels. Das eBook geht nicht in Ihren Besitz über - Sie erhalten einen zeitlich begrenzten Zugriff. Springer Reference Works sind davon ausgenommen.